# SDR CA110324003

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,319 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Condition: Burned
- Location: Dc Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A PROPELLER DE-ICE SNAG, THE MAINTENANCE CREW FOUND THE RT DC POWER PANEL START CABLE STUD TO BE BURNED.  POWER PANEL WERE REPLACED.
